Alert archive / Wyoming / Special Weather Statements in 2014
Special Weather Statement, NWS Riverton, WY
NWS Riverton, WY issued this special weather statement at Jul 15, 2014, 9:21 PM MDT for Sublette County, Wyoming. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 15, 2014, 9:21 PM MDT (03:21 UTC)
- Expired
- Jul 15, 2014, 9:45 PM MDT
- In force
- 24 min
- Issued by
- NWS Riverton, WY
County Sublette County, WY
The radar
The Riverton/Lander radar (KRIW), 103 km from the middle of the area, began a volume at 03:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 3.4 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 336 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 2932 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
905 WWUS85 KRIW 160321 SPSRIW SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 921 PM MDT TUE JUL 15 2014 WYZ014-025-026-160345- UPPER GREEN RIVER BASIN WY-UPPER GREEN RIVER BASIN FOOTHILLS WY-WIND RIVER MOUNTAINS WEST WY- 921 PM MDT TUE JUL 15 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SUBLETTE COUNTY UNTIL 945 PM MDT... AT 912 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HWY JCT 191 AND 352...OR JUST NORTHWEST OF PINEDALE...MOVING SOUTHEAST AT 35 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND THUNDERSTORM OUTFLOW WIND GUSTS OF 45 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. THIS STORM WILL BE NEAR... U.S. HWY 191 MILE MARKER 90 AND BOULDER LAKE AROUND 925 PM MDT. BOULDER AROUND 930 PM MDT. U.S. HWY 191 MILE MARKER 80 AND STATE HWY 351 MILE MARKER 20 AROUND 935 PM MDT. HWY JCT 191 AND 351 AND STATE HWY 353 MILE MARKER 10 AROUND 940 PM MDT. BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4272 10933 4249 10970 4283 11019 4302 10980 TIME...MOT...LOC 0320Z 311DEG 42KT 4280 10984 $$ LYNOTT
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this special weather statement went out at Jul 15, 1:39 PM MDT, 7 hours 42 minutes earlier.
Area forecast discussion, Jul 15, 1:39 PM MDT, 7 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 139 PM MDT TUE JUL 15 2014 .SHORT TERM...TONIGHT AND WEDNESDAY DISTURBANCE AND 50KT JET STREAK ON TOP OF OUR WRN U.S. MOISTURE PLUME BROUGHT SOME MORNING SHOWERS AND A FEW THUNDERSTORMS TO THE SOUTHWEST THIS MORNING. THIS CONVECTION HAS CONTINUED TO TRACK EAST AND SOUTHEAST DURING THE COURSE OF THE DAY BUT NOTHING SIGNIFICANT FOR THIS ELEVATED CONVECTION. OTHER 'ARM' OF ASCENT ALSO BROUGHT A FEW MORNING SHOWERS TO THE FAR NRN AND ERN ZONES. OTHERWISE...ALL EYES TURN TO OUR UPPER LOW OVER MT AND DEVELOPING SEVERE WX POTENTIAL IN OUR CENTRAL/ERN ZONES. SURFACE LOW CONTINUES TO STRENGTHEN TO OUR SOUTH WITH INCREASING SE FLOW OVER SERN WYO AND CO BRINGING IN INCREASING DEW POINTS TO THE ERN ZONES. WEAK FRONTAL BOUNDARY CONTINUES TO SAG SOUTH INTO CENTRAL WYOMING. INCREASING SHEAR BEHIND THIS FRONTAL BOUNDARY ALONG WITH MODERATE INSTABILITY OF 1000-1500 J/KG AND 50KT JET STREAK WILL LEAD TO SEVERE THUNDERSTORMS FOR PARTS OF THIS AREA INTO THE EVENING. MID LEVEL CIRCULATION ALSO DROPS SOUTH INTO NATRONA COUNTY WHICH COULD AID IN A CLUSTER OF SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN AND FLOODING POTENTIAL LATER ON. NATRONA COUNTY IS STILL THE BULLSEYE OF THE SEVERE PARAMETERS BUT THERE MAY BE ENOUGH INSTABILITY AND SHEAR INTO FREMONT COUNTY AND EVEN THE SERN ABSAROKAS FOR A FEW STRONG TO SEVERE STORMS. SHOWERS AND ISOLATED THUNDERSTORMS WILL LIKELY CONTINUE OVERNIGHT IN NATRONA AND PARTS OF JOHNSON COUNTY AND EVEN INTO WEDNESDAY IN THE CYCLONIC NW FLOW. EVEN THE WEST WILL HAVE A FEW STRONGER STORMS TODAY WITH MODIFIED SOUNDINGS SHOWING UP TO A 1000 J/KG FOR KJAC. QUIETER OUT WEST WEDNESDAY WITH ISOLATED STORMS AT BEST. LOTS OF MOUNTAIN SHOWERS AND A FEW THUNDERSTORMS OVER CENTRAL AND ERN MOUNTAINS WEDNESDAY STILL. NOT THE SEVERE VARIETY BUT NEVERTHELESS...A FAIR AMOUNT OF ACTIVITY THE HIGHER ONE GOES. AN UNSEASONABLY COOL DAY WEDNESDAY EAST OF THE DIVIDE WITH MAINLY 70S TO THE LOWER 80S IN THE LOWEST PARTS OF THE BIG HORN BASIN. THE ERN ZONES WILL BE THE COOLEST WITH A FEW LOCALES STRUGGLING JUST TO HIT 70. .LONG TERM...WEDNESDAY NIGHT THROUGH TUESDAY UPR LVLS WILL HAVE LARGE BROAD TROF ACROSS ERN CONUS...RIDGE WRN COAST AND WY IN BETWEEN UNDER NW FLOW WITH RATHER STRONG UPR SW TROF EMBEDDED AND MOVING TO THE SE THRU THE MAIN FLOW. THE SFC WILL HAVE WELL DEVELOPED LOW WITH ALL ATTENDING FRONTS...WARM AND COLD...ANCHORED ACROSS SRN WY WITH INCREASING RETURN FLOW FROM THE E TO N OCCURRING AROUND THE E AND N SIDE OF THE LOW W/ DEEP SHEAR QUITE STRONG UNDER THIS SAME LOCATION. OVERALL GOOD AGREEMENT OF LONG RANGE MDLS...THRU MOST OF THE FCST PERIOD...W/ NEXT TUE BEING A SLIGHT OUTLIER. LINGERING SHOWERS AND -TSRA WED NIGHT AS THE FA STILL FEELS THE TAIL EFFECTS OF THE UPR LVL SW TROF MOVING S AND OUT OF THE CWA. THEN INCREASINGLY STABLE CONDITIONS AND COOLER TEMPS WILL KEEP CONTROL OF STORMS THU WITH MODEST SHOWERS AND STORMS INITIATING LATE IN THE DAY AND EVE W/ A LITTLE HELP FROM A WEAK RIDGE TOPPING SW RIDING OVERHEAD. MODEST RIDGING THU WILL BRING WARMER TEMPS TOO. FRI...UPR NW FLOW CONTINUES W/ ANOTHER SW TROF EMBEDDED IN THE FLOW FLATTENING THE RIDGE A BIT...AND ARRIVING ON THE NWRN FA DOORSTEP BY FRI MORNING. BETTER THUNDERSTORM POTENTIAL THRU THE DAY AS UPR LVLS COOL AND LAPSE RATES INCREASE...AS WILL MOISTURE AND CAPE TO THE NORTH OF A DEVELOPING SFC LOW OVR THE SRN PORTION OF WY. ATTM...THE OTHER ENVIRONMENTAL FOR STORM PRODUCTION LOOK TO REMAIN BELOW SEVERE LVLS WITH THE STRONGER STORMS OF THE DAY OVR EITHER THE NRN MOUNTAINS OR POSSIBLY THE LOWER ELEVATIONS OF JOHNSON AND NATRONA COUNTIES. WILL MONITOR FOR ANY INCREASES IN BETTER TSRA POTENTIAL. THRU THE REST OF THE FCST...WARM WITH INCREASING MONSOON-LIKE CONDITIONS OVR THE WEEKEND AND INTO THE BEGINNING OF THE NEXT WORK WEEK. INDICATIONS THAT MOISTURE FEED FROM THE SWRN CONUS WILL BEGIN TO INVADE THE STATE AND WHILE UNDER INCREASINGLY UPR LVL SW FLOW...THERE WILL BE INCREASING CHCS FOR PRECIP PRODUCTION...SO HAVE RAISED POPS A BIT TO COINCIDE WITH THIS POTENTIAL...ESPECIALLY ACROSS THE WEST AND NORTH. .AVIATION.../00Z ISSUANCE/ TAF SITES EAST OF THE CONTINENTAL DIVIDE...KCPR/KRIW/KLND/KWRL/KCOD SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH 06Z WEDNESDAY. AREAS OF MVFR WILL OCCUR UNTIL 06Z DUE TO REDUCED VISIBILITY IN HEAVY RAIN. AFTER 06Z WEDNESDAY SHOWERS WILL DECREASE IN COVERAGE...EXCEPT IN NATRONA COUNTY. AREAS OF RAIN AND LOW CLOUDS WILL OCCUR FROM KCPR TO KBYG AFTER 06Z WED WITH MVFR CONDITIONS PREVAILING INTO WEDNESDAY MORNING. TAF SITES WEST OF THE CONTINENTAL DIVIDE...KJAC/KBPI/KPNA/KRKS VFR CONDITIONS WILL PREVAIL THROUGH WEDNESDAY. HOWEVER...SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR OVER NORTHWEST WY THROUGH 03Z. LOCAL MVFR CONDITIONS WILL OCCUR DUE TO REDUCED VISIBILITY IN HEAVY RAIN. THE KJAC TERMINAL SITE WILL BE IMPACTED BY THIS ACTIVITY IN THE AFTERNOON AND EARLY EVENING. SOUTHWEST WY WILL SEE ONLY ISOLATED SHOWERS OR STORMS THROUGH EARLY EVENING. ISOLATED LATE DAY THUNDERSTORMS ARE POSSIBLE ON WEDNESDAY ESPECIALLY ALONG THE CONTINENTAL DIVIDE. .FIRE WEATHER... SCATTERED TO NUMEROUS THUNDERSTORMS WILL IMPACT THE CENTRAL AND EASTERN PART OF THE DISTRICT INTO THE EVENING HOURS. THE STORMS WILL TAPER OFF TO NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS OVER THE EASTERN PART AFTER 06Z WEDNESDAY. WIDELY SCATTERED TO SCATTERED THUNDERSTORMS IN THE NORTHWEST WILL DECREASE AND END AFTER 03Z WEDNESDAY. THE SOUTHWEST WILL GENERALLY BE DRY AND WINDY WITH WEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. ONLY ISOLATED STORMS ARE POSSIBLY UNTIL AROUND 03Z. WEDNESDAY WILL BE UNSEASONABLY COOL EAST OF THE DIVIDE WITH QUITE A BIT OF MOUNTAIN SHOWERS AND ISOLATED THUNDERSTORMS. THE EASTERN PART OF THE DISTRICT WILL ALSO SEE QUITE A BIT OF SHOWERS AND A FEW THUNDERSTORMS. THE SOUTHWEST LOOKS DRY. && .RIW WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...SKRBAC LONG TERM...BRAUN AVIATION...SKRBAC FIRE WEATHER...SKRBAC
Hazardous weather outlook, Jul 15, 7:50 PM MDT, 1 hour 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 750 PM MDT TUE JUL 15 2014 WYZ001>020-022>030-160500- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 750 PM MDT TUE JUL 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE THIS EVENING. STRONGEST STORMS WILL BE OVER NATRONA COUNTY...WHERE HEAVY RAIN AND HAIL CAN BE EXPECTED. THERE COULD BE DAMAGING WIND ACROSS EAST CENTRAL WYOMING AS WELL. THUNDERSTORM ACTIVITY WILL DIMINISH AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WEDNESDAY...ISOLATED TO SCATTERED THUNDERSTORMS MAINLY IN THE AFTERNOON AND EVENING AND IN THE EAST. THURSDAY...ISOLATED THUNDERSTORMS MAINLY OVER THE NORTHWEST. SATURDAY THROUGH MONDAY...ELEVATED FIRE WEATHER CONDITIONS SOUTHWEST AND CENTRAL WITH BREEZY...VERY WARM AND BREEZY CONDITIONS ALONG WITH ISOLATED DRY THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS...ESPECIALLY ACROSS JOHNSON AND NATRONA COUNTIES...SHOULD BE ESPECIALLY ALERT FOR SEVERE THUNDERSTORMS FOR THE REST OF THIS EVENING. REPORT ANY SIGNIFICANT WEATHER PHENOMENA ASSOCIATED WITH THUNDERSTORMS TO THE NATIONAL WEATHER SERVICE IN RIVERTON. TEAM RIVERTON
In the hours before
Special weather statement, Jul 15, 7:29 PM MDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 729 PM MDT TUE JUL 15 2014 WYZ002-015-016-160215- ABSAROKA MOUNTAINS WY-UPPER WIND RIVER BASIN WY-WIND RIVER MOUNTAINS EAST WY- 729 PM MDT TUE JUL 15 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHERN SUBLETTE AND NORTHWESTERN FREMONT COUNTIES UNTIL 815 PM MDT... AT 724 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR U.S. HWY 287/26 MILE MARKER 50...OR 6 MILES WEST OF DUBOIS...MOVING SOUTHEAST AT 35 MPH. THIS STORM SHOULD CURRENTLY BE IMPACTING UNION PASS SUBDIVISION WITH SMALL HAIL AND HEAVY RAIN. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. THIS STORM WILL BE NEAR... DUBOIS AROUND 735 PM MDT. U.S. HWY 287/26 MILE MARKER 60 AROUND 740 PM MDT. TORREY LAKE AROUND 745 PM MDT. U.S. HWY 287/26 MILE MARKER 70 AROUND 755 PM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4358 10921 4328 10938 4351 10991 4374 10977 TIME...MOT...LOC 0127Z 297DEG 33KT 4355 10973 LYNOTT
Special weather statement, Jul 15, 8:00 PM MDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 800 PM MDT TUE JUL 15 2014 WYZ012-024-025-160230- SALT RIVER AND WYOMING RANGES WY-TETON AND GROS VENTRE MOUNTAINS WY-UPPER GREEN RIVER BASIN FOOTHILLS WY- 800 PM MDT TUE JUL 15 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TETON COUNTY IN NORTHWEST WYOMING...AND NORTHWESTERN SUBLETTE AND EXTREME NORTHERN LINCOLN COUNTIES IN WEST CENTRAL WYOMING UNTIL 830 PM MDT... AT 754 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR U.S. HWY 191 MILE MARKER 160...OR 14 MILES SOUTHEAST OF JACKSON...MOVING SOUTHEAST AT 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. THIS STORM WILL BE NEAR... U.S. HWY 191 MILE MARKER 150 AROUND 805 PM MDT. BONDURANT AROUND 815 PM MDT. U.S. HWY 191 MILE MARKER 140 AROUND 820 PM MDT. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY WITH THIS STORM. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4330 11015 4304 11035 4326 11074 4345 11059 TIME...MOT...LOC 0200Z 306DEG 29KT 4328 11055 LYNOTT
Local storm report, Jul 15, 8:37 PM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
837 PM MDT TUE JUL 15 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TSTM WND GST 3 S I25 EXIT 210 43.12N 106.34W
07/15/2014 M71 MPH NATRONA WY MESONET
&&
KPLSpecial weather statement, Jul 15, 8:42 PM MDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 842 PM MDT TUE JUL 15 2014 WYZ012-014-024>026-160315- SALT RIVER AND WYOMING RANGES WY-TETON AND GROS VENTRE MOUNTAINS WY-UPPER GREEN RIVER BASIN WY-UPPER GREEN RIVER BASIN FOOTHILLS WY-WIND RIVER MOUNTAINS WEST WY- 842 PM MDT TUE JUL 15 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SUBLETTE COUNTY UNTIL 915 PM MDT... AT 836 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR U.S. HWY 191 MILE MARKER 130...OR 26 MILES NORTHWEST OF PINEDALE...MOVING SOUTHEAST AT 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. THIS STORM HAS A HISTORY OF PRODUCING VERY HEAVY RAIN AND SMALL HAIL. THIS STORM WILL BE NEAR... U.S. HWY 191 MILE MARKER 120 AND WARREN BRIDGE AROUND 850 PM MDT. STATE HWY 352 MILE MARKER 10 AND HWY JCT 189 AND 191 AROUND 900 PM MDT. CORA AND U.S. HWY 191 MILE MARKER 110 AROUND 905 PM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4301 10976 4281 11010 4301 11045 4326 11022 TIME...MOT...LOC 0241Z 304DEG 33KT 4307 11023 LYNOTT
Local storm report, Jul 15, 9:07 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
907 PM MDT TUE JUL 15 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL 2 ENE CASPER 42.84N 106.29W
07/15/2014 M1.00 INCH NATRONA WY COCORAHS
&&
KPLSpecial weather statement, Jul 15, 9:21 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 921 PM MDT TUE JUL 15 2014 WYZ014-025-026-160345- UPPER GREEN RIVER BASIN WY-UPPER GREEN RIVER BASIN FOOTHILLS WY-WIND RIVER MOUNTAINS WEST WY- 921 PM MDT TUE JUL 15 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SUBLETTE COUNTY UNTIL 945 PM MDT... AT 912 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HWY JCT 191 AND 352...OR JUST NORTHWEST OF PINEDALE...MOVING SOUTHEAST AT 35 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND THUNDERSTORM OUTFLOW WIND GUSTS OF 45 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. THIS STORM WILL BE NEAR... U.S. HWY 191 MILE MARKER 90 AND BOULDER LAKE AROUND 925 PM MDT. BOULDER AROUND 930 PM MDT. U.S. HWY 191 MILE MARKER 80 AND STATE HWY 351 MILE MARKER 20 AROUND 935 PM MDT. HWY JCT 191 AND 351 AND STATE HWY 353 MILE MARKER 10 AROUND 940 PM MDT. BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4272 10933 4249 10970 4283 11019 4302 10980 TIME...MOT...LOC 0320Z 311DEG 42KT 4280 10984 LYNOTT
The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 6:01 PM MDT | Severe Thunderstorm Warning | RIW | Fremont, Natrona | 28 min |
| Jul 15, 6:19 PM MDT | Flash Flood Warning | RIW | Natrona | 3 hr |
| Jul 15, 6:22 PM MDT | Special Weather Statement | RIW | Johnson | 53 min |
| Jul 15, 6:26 PM MDT | Severe Thunderstorm Warning | RIW | Natrona | 64 min |
| Jul 15, 6:38 PM MDT | Special Weather Statement | RIW | Teton | 67 min |
| Jul 15, 6:43 PM MDT | Special Weather Statement | RIW | Fremont | 47 min |
| Jul 15, 7:12 PM MDT | Special Weather Statement | RIW | 48 min | |
| Jul 15, 7:25 PM MDT | Severe Thunderstorm Warning | RIW | Natrona | 65 min |
| Jul 15, 7:29 PM MDT | Special Weather Statement | RIW | 46 min | |
| Jul 15, 7:30 PM MDT | Flash Flood Warning | RIW | Natrona | 3 hr |
| Jul 15, 8:00 PM MDT | Special Weather Statement | RIW | 30 min | |
| Jul 15, 8:42 PM MDT | Special Weather Statement | RIW | Sublette | 33 min |
| Jul 15, 9:43 PM MDT | Special Weather Statement | RIW | Sublette | 47 min |
| Jul 16, 12:14 PM MDT | Special Weather Statement | RIW | Natrona | 46 min |
| Jul 16, 12:19 PM MDT | Special Weather Statement | RIW | Natrona | 56 min |
| Jul 16, 2:36 PM MDT | Special Weather Statement | RIW | Natrona | 39 min |
| Jul 16, 4:10 PM MDT | Tornado Warning | RIW | Natrona | 20 min |
| Jul 16, 4:26 PM MDT | Tornado Warning | RIW | Natrona | 34 min |
| Jul 16, 5:05 PM MDT | Special Weather Statement | RIW | Natrona | 25 min |
Nearby
Special Weather Statements in Wyoming, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.